Drug Overdoses in Georgia
USERS SAY THEY THOUGHT THE DRUG WAS PERCOCET
A South Georgia hospital system says at least four people have died in the just the past 48 hours after overdosing on opiods.
Officials say they have never seen this many overdoses in such a short period of time.
Dr. Chris Hendry of Navicent Health Medical Center says there is a deadly fake being sold. “That there is a new drug that’s surfaced in our community. It’s being sold on the street as Percocet. However, when it’s taken, the patients are experiencing significant and severe decreased levels of consciousness and respiratory failure.”
Dr. Hendry says it’s very important to get the word out about the bad drugs and the deaths. “We suspect that this is an opioid overdose. At this point, we do not have the toxicology back, so I cannot say for certain whether this is, uh, a opioids purchased from a pharmacy or if this is the compounded street drug that has been in the news lately.”
Hendry reminds everyone to never take drugs that are not prescribed to them.